A maximal function on harmonic extensions of H-type groups
Annales Mathématiques Blaise Pascal, Tome 13 (2006) no. 1, pp. 87-101.

Let N be an H-type group and SN× + be its harmonic extension. We study a left invariant Hardy–Littlewood maximal operator M ρ on S, obtained by taking maximal averages with respect to the right Haar measure over left-translates of a family of neighbourhoods of the identity. We prove that the maximal operator M ρ is of weak type (1,1).

@article{AMBP_2006__13_1_87_0,
     author = {Maria Vallarino},
     title = {A maximal function on harmonic extensions of $H$-type groups},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {87--101},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {1},
     year = {2006},
     doi = {10.5802/ambp.214},
     mrnumber = {2233012},
     zbl = {1137.43003},
     language = {en},
     url = {ambp.centre-mersenne.org/item/AMBP_2006__13_1_87_0/}
}
Maria Vallarino. A maximal function on harmonic extensions of $H$-type groups. Annales Mathématiques Blaise Pascal, Tome 13 (2006) no. 1, pp. 87-101. doi : 10.5802/ambp.214. https://ambp.centre-mersenne.org/item/AMBP_2006__13_1_87_0/

[1] F. Astengo Multipliers for a distinguished Laplacian on solvable extensions of H-type groups, Monatsh. Math., Volume 120 (1995), pp. 179-188 | Article | MR 1363136 | Zbl 0865.43004

[2] M. Cowling; A.H. Dooley; A. Korányi; F. Ricci H-type groups and Iwasawa decompositions, Adv. Math, Volume 87 (1991), pp. 1-41 | Article | MR 1102963 | Zbl 0761.22010

[3] M. Cowling; A.H. Dooley; A. Korányi; F. Ricci An approach to symmetric spaces of rank one via groups of Heisenberg type, J. Geom. Anal., Volume 8 (1998), pp. 199-237 | MR 1705176 | Zbl 0966.53039

[4] M. Cowling; S. Giulini; A. Hulanicki; G. Mauceri Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth, Studia Math., Volume 111 (1994), pp. 103-121 | MR 1301761 | Zbl 0820.43001

[5] E. Damek Curvature of a semidirect extension of a Heisenberg type nilpotent group, Colloq. Math., Volume 53 (1987), pp. 255-268 | MR 924070 | Zbl 0661.53033

[6] E. Damek Geometry of a semidirect extension of a Heisenberg type nilpotent group, Colloq. Math., Volume 53 (1987), pp. 249-253 | MR 924069 | Zbl 0661.53034

[7] E. Damek; F. Ricci A class of nonsymmetric harmonic riemannian spaces, Bull. Amer. Math. Soc. (N.S.), Volume 27 (1992), pp. 139-142 | Article | MR 1142682 | Zbl 0755.53032

[8] E. Damek; F. Ricci Harmonic analysis on solvable extensions of H-type groups, J. Geom. Anal., Volume 2 (1992), pp. 213-248 | MR 1164603 | Zbl 0788.43008

[9] G.B. Folland; E.M. Stein Hardy spaces on homogeneous groups, Princeton University Press, Princeton, 1982 | MR 657581 | Zbl 0508.42025

[10] G. Gaudry; S. Giulini; A.M. Mantero Asymmetry of maximal functions on the affine group of the line, Tohoku Math. J., Volume 42 (1990), pp. 195-203 | Article | MR 1053948 | Zbl 0722.43008

[11] S. Giulini Maximal functions on the group of affine transformations of 2 , Quaderno Dip. Mat. “F. Enriques”, Milano, Volume 1 (1987)

[12] S. Giulini; G. Mauceri Analysis of a distinguished Laplacian on solvable Lie groups, Math. Nachr., Volume 163 (1993), pp. 151-162 | Article | MR 1235064 | Zbl 0801.43002

[13] S. Giulini; P. Sjögren A note on maximal functions on a solvable Lie group, Arch. Math. (Basel), Volume 55 (1990), pp. 156-160 | MR 1064383 | Zbl 0693.42020

[14] W. Hebisch; T. Steger Multipliers and singular integrals on exponential growth groups, Math. Z., Volume 245 (2003), pp. 37-61 | Article | MR 2023952 | Zbl 1035.43001

[15] A. Kaplan Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms, Trans. Amer. Math. Soc., Volume 258 (1975), pp. 145-159 | MR 554324 | Zbl 0393.35015

[16] M. Vallarino Spectral multipliers on harmonic extensions of H-type groups (2005) (J. Lie Theory, to appear)